MathSciNet Relay Station
MathSciNet bibliographic data
MR2368702 (2008k:16034) 16G60 (16G20 16G70)
de la Peña, J. A.; Skowroński, A. Substructures of algebras with weakly non-negative Tits form. Extracta Math. 22 (2007), no. 1, 67–81.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement